African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Short Communication

Properties of the Euler phi-function on pairs of positive integers (6x - 1, 6x + 1)

Mbakiso Fix Mothebe*
  • Mbakiso Fix Mothebe*
  • Department of Mathematics, University of Botswana, Pvt Bag 00704, Gaborone, Botswana.
  • Google Scholar
Sebaameng Samuel
  • Sebaameng Samuel
  • Department of Mathematics, University of Botswana, Pvt Bag 00704, Gaborone, Botswana.
  • Google Scholar


  •  Received: 25 April 2016
  •  Accepted: 20 July 2016
  •  Published: 31 July 2016

How to cite this article

APA /
Mothebe, M. F., & Samuel, S. (2016). Properties of the Euler phi-function on pairs of positive integers (6x - 1, 6x + 1). African Journal of Mathematics and Computer Science Research, 9(2), 12-14.
Chicago /
Mbakiso Fix Mothebe and Sebaameng Samuel. "Properties of the Euler phi-function on pairs of positive integers (6x - 1, 6x + 1)." African Journal of Mathematics and Computer Science Research 9, no. 2 (2016): 12-14.
MLA /
Mbakiso Fix Mothebe and Sebaameng Samuel. "Properties of the Euler phi-function on pairs of positive integers (6x - 1, 6x + 1)." African Journal of Mathematics and Computer Science Research 9.2 (2016): 12-14.